# SDR COMA0460341

- Difficulty date: May 27, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 20,456 hours, 18,542 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5399 LEFT THRUST REVERSER UNLOCKED CAUTION MESSAGE.  DEFERRED MAINT ON T/R PER MEL.
